MathSciNet Relay Station
MathSciNet bibliographic data
MR2480269 (2010c:14073) 14P25 (14P05 57R19)
Kucharz, Wojciech Cycles of Nash algebraic models of smooth manifolds. Proc. Amer. Math. Soc. 137 (2009), no. 6, 1899–1906.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement